# SDR NACA2024061600001

- Difficulty date: June 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,053 hours, 19,425 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Faulted
- Location: Fwd E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MI@0620Z @KMIA DUE TO FWD EQUIP VAL VALVE EICAS MSG. REMOVED AND REPLACED V12 EXHAUST OVERBOARD VALVE IAW B767 AMM 21-58-05 OPS TEST NORMAL
